Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 23, Number 4, 2013

On the discrete spectrum of partial integral operators
pp. 227-233(7)
Author: Eshkabilov, Y. K.

Favourites:
ADD

The expansion theorem for the deviation integra
pp. 250-262(13)
Authors: Mogul’skiĭ, A. A.

Favourites:
ADD

On convergence analysis of space homeomorphisms
pp. 263-293(31)
Authors: Ryazanov, V. I.; Salimov, R. R.; Sevostyanov, E. A.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more